Alert archive / Wisconsin / Freeze Warnings in 2015
Freeze Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this freeze warning at Oct 16, 2015, 3:36 AM CDT for 7 counties in Wisconsin. It took effect at Oct 16, 2015, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 16, 2015, 3:36 AM CDT (08:36 UTC)
- In effect from
- Oct 16, 2015, 10:00 PM CDT
- Expired
- Oct 17, 2015, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 19 km from the middle of the area, began a volume at 08:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
544 WWUS73 KGRB 160836 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 AM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL DRIVE COLDER CANADIAN AIR ACROSS THE AREA FOR THE END OF THE WORK WEEK. THE COLDER AIR WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING TONIGHT...AND PROBABLY AGAIN ON SATURDAY NIGHT. WIZ022-038>040-048>050-161645- /O.UPG.KGRB.FZ.A.0002.151017T0300Z-151017T1400Z/ /O.NEW.KGRB.FZ.W.0008.151017T0300Z-151017T1400Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS 336 AM CDT FRI OCT 16 2015 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS TONIGHT. * TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE IN KEWAUNEE AND MANITOWOC COUNTIES. * IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON BAY. * THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT DAMAGE. * ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION. && $$ JS
3 follow-up statements
328 WWUS73 KGRB 161626 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1126 AM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES EXPECTED TONIGHT... .NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL DRIVE COLDER CANADIAN AIR ACROSS THE AREA FOR THE END OF THE WORK WEEK. THE COLDER AIR WILL RESULT IN TEMPERATURES FALLING BELOW FREEZING TONIGHT...AND PROBABLY AGAIN ON SATURDAY NIGHT. WIZ022-038>040-048>050-170400- /O.CON.KGRB.FZ.W.0008.151017T0300Z-151017T1400Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS 1126 AM CDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY... * LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS TONIGHT. * TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE IN KEWAUNEE AND MANITOWOC COUNTIES. * IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON BAY. * THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT DAMAGE. * ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION. && $$ MPC
128 WWUS73 KGRB 170335 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1035 PM CDT FRI OCT 16 2015 ...FREEZING TEMPERATURES IN MOST AREAS OVERNIGHT... .MOSTLY CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING IN MOST AREAS TONIGHT...AND PROBABLY AGAIN ON SATURDAY NIGHT. AREAS NEAR THE LAKE AND BAY MAY MISS A FREEZE. WIZ022-038>040-048>050-171145- /O.CON.KGRB.FZ.W.0008.000000T0000Z-151017T1400Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS 1035 PM CDT FRI OCT 16 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... * LOW TEMPERATURES OF 24 TO 29 ARE EXPECTED IN MOST AREAS TONIGHT. * TEMPERATURES WILL BE A COUPLE DEGREES WARMER AT THE LAKESHORE IN KEWAUNEE AND MANITOWOC COUNTIES. * IN DOOR COUNTY...THE POTENTIAL FOR FREEZING TEMPERATURES WILL GENERALLY BE CONFINED TO INLAND AREAS SOUTHWEST OF STURGEON BAY. * THE COLD TEMPERATURES WILL KILL UNPROTECTED PLANTS. CONSIDER DISCONNECTING AND DRAINING OUTDOOR WATER HOSES TO PREVENT DAMAGE. * ANOTHER COLD NIGHT IS EXPECTED SATURDAY NIGHT...THEN WARMER TEMPERATURES WILL RETURN AND SHOULD LAST THROUGH AT LEAST THE MIDDLE PART OF NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL COLD- SENSITIVE VEGETATION. && $$
375 WWUS73 KGRB 170730 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 230 AM CDT SAT OCT 17 2015 WIZ022-038>040-048>050-171400- /O.CON.KGRB.FZ.W.0008.000000T0000Z-151017T1400Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...WHITEFISH BAY...APPLETON...GREEN BAY... KEWAUNEE...LUXEMBURG...OSHKOSH...NEENAH...MENASHA...CHILTON... NEW HOLSTEIN...BRILLION...HILBERT...MANITOWOC...TWO RIVERS 230 AM CDT SAT OCT 17 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * SUB-FREEZING TEMPERATURES WILL CONTINUE THIS MORNING. * TEMPERATURES AT MOST LOCATIONS WERE LOW ENOUGH TO KILL UNPROTECTED COLD-SENSITIVE VEGETATION...ENDING THE NATURAL GROWING SEASON. THE EXCEPTION WAS MOST OF DOOR COUNTY...WHERE WINDS OFF THE BAY RESULTED IN SLIGHTLY WARMER TEMPERATURES. * A DECISION ON WHETHER OR NOT TO CONTINUE ISSUING FROST/FREEZE HEADLINES FOR EAST-CENTRAL WISCONSIN FOR THE 2015 GROWING SEASON WILL BE MADE LATER TODAY...AFTER ASSESSING ACTUAL LOW TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED. THESE CONDITIONS WILL KILL COLD-SENSITIVE VEGETATION. && $$ JS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Oct 16, 3:09 AM CDT, 27 minutes earlier.
Area forecast discussion, Oct 16, 3:09 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 309 AM CDT FRI OCT 16 2015 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SYNOPSIS... ISSUED AT 306 AM CDT FRI OCT 16 2015 MUCH COLDER THE NEXT FEW DAYS...THEN WARMER NEXT WEEK. AMPLIFICATION OF THE LARGE SCALE PATTERN WILL PEAK WITHIN THE NEXT DAY OR SO...WITH AN UPR RIDGE NR THE WEST COAST AND A TROF ARND 85W. DURING THE REMAINDER OF THE FCST PERIOD...THE UPR FLOW PATTERN IS EXPECTED TO BECOME PROGRESSIVE AND UNDERGO SOME SPLITTING. STG NWLY UPR FLOW INTO THE EASTERN NOAM TROF WL BRING A CHILLY CANADIAN AIR MASS INTO THE AREA TODAY. THE COOL AIR WILL REMAIN FOR THE WEEKEND...THEN TEMPERATURES WILL MODERATE BACK TO ABOVE NORMAL LEVELS EARLY NEXT WEEK. OTHER THAN SOME LAKE-EFFECT... LITTLE IF ANY PRECIPITATION IS EXPECTED THE NEXT FEW DAYS. PRECIPITATION CHANCES WILL IMPROVE NEXT WEEK AS AN UPR TROF DEVELOPS TO THE W IN THE EVOLVING SRN STREAM. && .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 306 AM CDT FRI OCT 16 2015 LAKE-EFFECT A LITTLE SLOW TO GET GOING...BUT AS COLDER AIR CONTINUES TO ARRIVE OVER LAKE SUPERIOR AND WINDS SETTLE IN TO A NNWLY DIRECTION...EXPECT IT TO INCREASE THIS MORNING. TEMPS STILL SUPPORTIVE OF A MIX...SO WENT WITH A LITTLE MORE OF THAT IN THE WX GRIDS. TEMPS DERIVED FROM A BLEND OF THE TOP PERFORMING GUIDANCE PRODUCTS SEEMED A LITTLE TOO WARM...PERHAPS BECAUSE WHAT WORKED WELL IN THE PREVIOUS WARM REGIME WILL NOT BE AS GOOD WITH THE CHANGE OF PATTERN/AIR MASS. WENT WITH A VERY BROAD-BASED BLEND OF GUIDANCE PRODUCTS FOR MAXES TODAY. MIN TEMP FCST FOR TONIGHT LOOKS EVEN TRICKIER...IN LARGE PART DUE TO UNCERTAINTY CONCERNING CLOUD COVER AND WIND. GUIDANCE SUGGESTS WINDS WILL DROP INTO THE 4-8 KT RANGE AT MOST LOCATIONS. THAT/S TYPICALLY LOW ENOUGH THAT SOME SPOTS WL GO CALM AT TIMES. NWLY FLOW WL PROBABLY BRING SOME CLOUDS OFF LAKE SUPERIOR AT TIMES...ESP TO THE N/NE PART OF THE FCST AREA. THERE COULD ALSO BE SOME PASSING MIDDLE CLOUDS AS WELL. GIVEN THESE FACTOR...GUIDANCE TEMPS MAY BE A BIT TOO COOL. IT/S ALSO INTERESTING TO NOTE THAT I COULD ONLY FIND ONE SITE IN ONTARIO AND MANITOBA WITH A CURRENT TEMP BLO 20F...AND THAT SITE IS WAY UP N OF LAKE WINNIPEG. EDGED MINS UP A BIT FM THE PREV FCST AT MOST AREAS. ALTHOUGH CONFIDENCE IN THE EXACT MIN TEMP FCST FOR TNGT IS QUITE LOW...IT SEEMS LIKELY MOST OF E-C WI OUTSIDE OF THE DOOR PENINSULA WILL EXPERIENCE A FREEZE. WL UPGRADE THE FREEZE WATCH TO A WARNING. CLDS AND PERHAPS SOME LGT PCPN IS LIKELY OFF LAKE SUPERIOR AGAIN SATURDAY. TEMPS WL PROBABLY GET A DEGREE OR TWO WARMER THAN TDA. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 306 AM CDT FRI OCT 16 2015 AMPLIFIED MEAN FLOW TO PERSIST ACROSS THE CONUS INTO THE MIDDLE OF NEXT WEEK. THERE WL BE AN ORIENTATION CHANGE HOWEVER AS A WRN CONUS UPR RDG/ERN CONUS UPR TROF THIS WEEKEND SHIFTS TO AN EWD MOVING WRN/CNTRL CONUS UPR TROF/WEAK ERN CONUS UPR RDG MID-WEEK. THIS PATTERN SHIFT WL FLIP OUR WEATHER FROM DRY AND COOL TO MILD AND WET AS THE MEAN FLOW BECOMES SW INTO WI AND GULF MOISTURE GETS PULLED NORTH. MAIN FCST ISSUES TO BE ON TEMPS EARLY...THEN TIMING AND EXTENT OF PCPN LATE. HI PRES IS EXPECTED TO STRETCH FROM SW ONTARIO S-SE THRU WI TOWARD THE OHIO AND TN VALLEYS SAT NGT. WINDS ALOFT WL BEGIN TO BACK TO THE WEST...THUS LAKE CLOUDS OVER THE NORTH SHOULD BEGIN TO FADE AWAY LEAVING MOSTLY CLEAR SKIES OVER THE ENTIRE FCST AREA. THESE CLEAR SKIES...COMBINED WITH LIGHT WINDS AND COLD AIR ALOFT...WOULD BRING NEAR IDEAL RADITATIONAL COOLING CONDITIONS TO THE REGION. ANOTHER HARD FREEZE IS EXPECTED OVER E-CNTRL WI AS MIN TEMPS DROP IN TO THE UPR 20S TO LWR 30S. THE REST OF THE AREA WL SEE MINS FROM 20-25 DEGS NORTH AND MAINLY MID 20S FOR CNTRL WI. THE SFC HI BEGINS TO SLIDE TO THE EAST ON SUNDAY AND ALLOW A RETURN FLOW TO DEVELOP ACROSS WI AS WINDS SHIFT TO THE SOUTH. 925MB TEMPS ARE EXPECTED TO RISE INTO THE +3 TO +6C RANGE AND WITH PLENTY OF SUNSHINE ANTICIPATED...THIS SHOULD PUSH MAX TMEPS INTO THE UPR 40S TO AROUND 50 DEGS NORTH...LWR TO MID 50S SOUTH. THE PRESSURE GRADIENT IS FCST TO TIGHTEN OVER THE WRN GREAT LAKES SUNDAY NGT BETWEEN THE HI PRES TO OUR EAST AND MODEST LOW PRES WELL TO OUR WEST. A 40-50 KT LOW-LEVEL JET WL STRENGTHEN THE WAA INTO WI AS 925MB TEMPS APPROACH +10C. EVEN WITH MOSTLY CLEAR SKIES SUNDAY NGT...ENUF WAA ALOFT AND PERSISTENT SOUTHERLY SFC WINDS WL PREVENT TEMPS FROM FALLING TOO FAR. LOOK FOR MINS TO RANGE FROM THE LOWER TO MID 30S NORTH...TO THE LWR 40S NEAR LAKE MI. A PREVAILING (AND BLUSTERY) SW WIND WL CONT INTO MON AND BEGIN TO PULL GULF MOISTURE INTO WI. AS THIS MOISTURE FLOWS INTO THE REGION...THE MODELS BRING A WEAK CDFNT ACROSS THE UPR MS VALLEY AND THIS FEATURE MAY PROVIDE ENUF LIFT TO GENERATE RAIN SHWRS WHICH COULD REACH NE WI BY MON AFTERNOON. HAVE KEPT POPS RATHER LOW AT THIS POINT DUE TO AN INITIAL DRY AIR MASS WHICH MAY TAKE SOME TIME TO COMPLETELY SATURATE. MON'S MAX TEMPS TO RISE ABOVE NORMAL WITH READINGS MAINLY IN THE LWR TO MID 60S. THE FCST BECOMES MORE UNSETTLED AND UNCERTAIN DURING THE MON NGT THRU WED TIME FRAME AS THE CDFNT TO SLOWLY SAG INTO WI (TUE)... STALL OVER THE AREA (TUE NGT) AND LIFT NORTH AS A WRMFNT (WED). ALL OF THIS WL BE OCCURRING AS SEVERAL WAVES OF LOW PRES RIDE ALONG THE BOUNDARY AHEAD OF A SHORTWAVE TROF WHICH THE MODELS DISAGREE WITH STRENGTH AND LOCATION. THE GEM AND GFS ARE WEAKER WITH THIS SHORTWAVE TROF WHILE THE ECMWF HAS A STRONGER SHORTWAVE TROF MOVE TOWARD WI ON WED. THE GOOD NEWS IS THAT THE ECMWF HAS WEAKENED THIS TROF SIGNIFICANTLY FROM ITS 12Z MODEL RUN...SO THERE IS HOPE THAT THE MODELS WL GET IN SYNC SHORTLY. NONETHELESS...WITH THE FRONTAL BOUNDARY IN OUR VCNTY BOTH TUE AND WED...FEEL CHC POPS ARE NECESSARY FOR BOTH DAYS. TEMPS WL REMAIN ABOVE NORMAL WITH TUE'S MAXES IN THE LWR TO MID 60S NORTH...MID TO UPR 60S SOUTH. WED'S MAXES WL RANGE FROM THE MID TO UPR 50S NORTH...LWR TO MID 60S E-CNTRL WI. IMPROVING CONDITIONS ARE FCST BY NEXT THU AS AN AREA OF HI PRES BUILDS INTO THE REGION. TEMPS WL COOL A TOUCH BEHIND THE DEPARTED SYSTEM WITH LOWS IN THE MID 30S NORTH...TO THE LWR TO MID 40S E-CNTRL WI AND HIGHS IN GENERALLY IN THE LWR TO MID 50S. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 306 AM CDT FRI OCT 16 2015 AT THE TIMES WHEN THERE IS A CIG...EXPECT IT TO BE MAINLY LOW- END VFR. THE EXCEPTION WL BE ACRS THE N...WHERE SOME MVFR CIGS ARE EXPECTED AT TIMES. && .GRB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM CDT SATURDAY FOR WIZ022-038>040-048>050. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......KALLAS AVIATION.......SKOWRONSKI
Hazardous weather outlook, Oct 16, 3:29 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 AM CDT FRI OCT 16 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 329 AM CDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A HARD FREEZE IS EXPECTED OVER MOST OF THE AREA TONIGHT. A FREEZE WARNING HAS BEEN ISSUED FOR EAST-CENTRAL WISCONSIN WHERE THE GROWING SEASON HAS NOT OFFICIALLY ENDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FREEZE IS ALSO LIKELY OVER MOST OF THE AREA SATURDAY NIGHT. FROST ADVISORIES OR FREEZE WARNINGS WILL EVENTUALLY BE NEEDED FOR EAST-CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-171100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 AM CDT FRI OCT 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA INTO THIS EVENING...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY INCREASING SOUTH TO SOUTHWEST WINDS MAY BRING THE NEED FOR ANOTHER SMALL CRAFT ADVISORY SUNDAY NIGHT INTO TUESDAY MORNING. SKOWRONSKI/KALLAS
Nearby
Freeze Warnings in Wisconsin, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.